UTokyo Repository 東京大学
 

UTokyo Repository >
121 数理科学研究科 >
Journal of Mathematical Sciences, the University of Tokyo >

このページ(論文)をリンクする場合は次のURLを使用してください: http://hdl.handle.net/2261/72644

タイトル: Horocycle flows without minimal sets
著者: Matsumoto, Shigenori
キーワード: Fuchsian group
horocycle flow
minimal set
発行日: 2016年6月24日
出版者: Graduate School of Mathematical Sciences, The University of Tokyo
掲載誌情報: Journal of Mathematical Sciences, The University of Tokyo. Vol. 23 (2016), No. 3, Page 661–673
抄録: We show that the horocycle flows of open tight hyperbolic surfaces do not admit minimal sets.
URI: http://hdl.handle.net/2261/72644
ISSN: 13405705
出現カテゴリ:Journal of Mathematical Sciences, the University of Tokyo
Journal of Mathematical Sciences, the University of Tokyo

この論文のファイル:

ファイル 記述 サイズフォーマット
jms230304.pdf213.75 kBAdobe PDF見る/開く

本リポジトリに保管されているアイテムはすべて著作権により保護されています。

 

Valid XHTML 1.0! DSpace Software Copyright © 2002-2010  Duraspace - ご意見をお寄せください